# SDR FDEA2018082322152

- Difficulty date: August 22, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740508
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT AFT FLOOR CURVE SEAT TRACK AT STA 1901-2007 X=-107 FOUND CORROSION.  CORROSION REMOVED AND EXCEEDED LIMIT PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  SEAT TRACK (CURVED) REPAIRED BY SECTIONAL REPLACEMENT FROM EXISTING SPLICE AT STA 1877 TO STA 2007, X=-107 AS PER SRM 53-00-52-2R FIG 201 REPAIR 1.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
